# SDR 9620089930

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89S
- Make and model: Doug DC-9-31
- Aircraft serial: 47042
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 108
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACKS IN THE NOSE LANDING GEAR HORIZONTAL PRESSURE WEB FS 108 AT LBL/RBL 25 AND 37 AT THE VERTICAL STIFFENER UPPER FITTING.  REPAIRED WEB (P/N 9910073-313, 9911583) PER EA 99-110786.
